# SDR VNAA0502002

- Difficulty date: February 5, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 1,111 hours, 1,138 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO PIT, WITH FLAPS STILL AT ZERO, THE FLAPS DEGRADED STATUS MESSAGE ILLUMINATED AND THE OVERSPEED RASTOR APPEARED ON THE AIRSPEED READ OUT.  THE FLAPS OPERATED NORMALLY ON EXTENSION AND THE CREW MADE AN UNEVENTFUL LANDING.  CONTRACT MAINTENANCE AT PIT PERFORMED AN OPERATIONAL TEST OF THE FLAPS IAW CRJ 200 AMM 27-54-00-710-801 AND AN OPERATIONAL TEST OF THE SKEW DETECTION SYSTEM IAW CRJ 200 AMM 27-51-15-710-802.  ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
